|Table of Contents|

Stability of Schistosomiasis Model with Stochastic Perturbations(PDF)

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

Issue:
2016年02期
Page:
4-
Research Field:
数学
Publishing date:

Info

Title:
Stability of Schistosomiasis Model with Stochastic Perturbations
Author(s):
Xiao Yeyu1Deng Chao2
(1.Software College,Northeastern University,Shenyang 110169,China)(2.School of Mathematical Sciences,Nanjing Normal University,Nanjing 210023,China)
Keywords:
local asymptotic stabilitystochastic schistosomias modelLyapunov functional
PACS:
O211.63
DOI:
10.3969/j.issn.1001-4616.2016.02.002
Abstract:
In this paper,a new schistosomiasis model proposed in[18],allowing white noise perturbations around the endemic equilibrium is studied. The equibibrium state of the model with random perturbation is locally asymptotically stable by constructing Lyapunov functional.

References:

[1] MACDONALD G. The dynamics of heleminth infections,with special reference to schistosomes[J]. Transactions of the royal society of tropical medicine and hygiene,1965,59:489-506.
[2] WOOLHOUSE M E J. On the application of mathmatical models of schistosome transmission dynamics,I. Narural transmissiion[J]. Acta Trop,1991,49:241-270.
[3] CASTILLO C C,FENG Z L,XU D. A schistosomiasis model with mating structure and time delay[J]. Math Biosc,2008(211):333-341.
[4] FENG Z,EPPERT A,MILNER F A,et al. Estimation of parameters governing the transmission dynamics of schistosomes[J]. Appl Math Lett,2004,17:1 105-1 112.
[5] FENG Z,LI C C,MILNER F A. Schistosomiasis models with two migrating human groups[J]. Math and Comput model,2005,41:1 213-1 230.
[6] ALLEN E J,VICTORY JR H D. Modeling and simulation of a schistosomiasis infection with biological control[J]. Acta Trop,2003(87):251-267.
[7] DRIESSCHE P V,WATMOUGH J. Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission[J]. Math Biosci,2002,180:29-48.
[8] LIANG S,SETO E Y W,REMAIS J V,et al. Environmental effects on parasitic disease transmission exemplified by schistosomiasis in western China[J]. Proc Natl Acad Sci USA,2007,104:7 110-7 115.
[9] RILEY S,CARABIN H,BELISLE P,et al. Multi-host transimission dynamics of schistosoma japonicum in Samar Province,the Philippines[J]. Plos Med,2008,5(1):70-78.
[10] ABBAS S,BAHUGGUNA D,BANERJEE M. Effect of stochasric perturbation on a two species competitive model[J]. Nonlinear analysis:hybrid systems,2009(3):195-206.
[11] DAS P,MUKHERJEE D,SARKAR A K. Analysis of a disease transmission model of Hepatitis C[J]. J Biol Syst,2005(13):331-339.
[12] LIU Q. Stability of SIRS system with random perturbations[J]. Physica A,2009,388:3 677-3 686.
[13] MARGHERITA C. Mean-square stability of a stochastic model for bacteriophage infection with time delays[J]. Math Bios,2007,210:395-414.
[14] MUKHERJEE D. Stability analysis of a stochastic model for prey-predator system with disease in the prey[J]. Nonlinear analysis:modelling and control,2003,8:83-92.
[15] SARKAR R R,BANERJEE S. Cancer self remission and tumor stability-astochastic approch[J]. Math Biol,2005,196:65-81.
[16] YU J J,JIANG D Q,SHI N Z. Global stability of two-group SIR model with random perturbation[J]. J Math Anal Appl,2009,360:235-244.
[17] DENG C,GAO H. Stability of SVIR system with random perturbations[J]. Inter J Biomath,2012,5(4):1 250 025,15.
[18] QI L,CUI J,GAO Y,et al. Modeling the schistosomiasis on the Islets in Nanjing[J]. Inter J Biomath,2012,5(4):1 250 037.
[19] DIEKMANN O,HEESTERBEEK J A P,METZ J A J. On the definition and the computation of the basic reproduction ratio R0 in models for infectious diseases in heterogeneous populations[J]. J Math Biol,1990,28:365-382.
[20] HAS’MINSKIJ R Z. Stochastic Stability of Differential Equations[M]. The Netherlands:Sijthoof Noordhoof,Alphen aan den Rijn,1980.
[21] MAY R M. Stability and complexity in model ecosystems[M]. Princeton:Princeton University Press,2001.

Memo

Memo:
-
Last Update: 2016-06-30